Alert archive / New Hampshire / Red Flag Warnings in 2016

Red Flag Warning 4, NWS Gray, ME

April 20, 2016

NWS Gray, ME issued this red flag warning at Apr 20, 2016, 2:50 AM EDT. It took effect at Apr 20, 2016, 11:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 20, 2016, 2:50 AM EDT (06:50 UTC)
In effect from
Apr 20, 2016, 11:00 AM EDT
Expired
Apr 20, 2016, 8:00 PM EDT
In force
9 hr
Issued by
NWS Gray, ME

The text

As transmitted.

939 
WWUS81 KGYX 200650
RFWGYX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
250 AM EDT WED APR 20 2016

...HIGH FIRE DANGER IN CENTRAL AND SOUTHERN NEW HAMPSHIRE...

.LACK OF RECENT RAINFALL IS KEEPING SURFACE FUELS DRY ACROSS
MOST OF NEW HAMPSHIRE. AFTERNOON TEMPERATURES WILL WARM INTO THE
50S TO NEAR 60...RESULTING IN RELATIVE HUMIDITY VALUES DROPPING TO
NEAR OR BELOW 20 PERCENT. WINDS WILL BE GUSTY EARLY IN THE
DAY...AND WILL DIMINISH A LITTLE IN THE AFTERNOON. EVEN SO...WINDS
NEAR 10 MPH...VERY LOW RELATIVE HUMIDITY VALUES...AND DRY FUELS
WILL CREATE CONDITIONS FOR RAPID AND UNCONTROLLED FIRE GROWTH.

MEZ018-200800-
/O.CAN.KGYX.FW.A.0004.160420T1600Z-160421T0000Z/
INTERIOR YORK-
250 AM EDT WED APR 20 2016

...FIRE WEATHER WATCH IS CANCELLED FOR CRITICAL FIRE WEATHER
CONDITIONS FOR INTERIOR YORK COUNTY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE FIRE
WEATHER WATCH.

$$

NHZ003>013-015-201500-
/O.UPG.KGYX.FW.A.0004.160420T1600Z-160421T0000Z/
/O.NEW.KGYX.FW.W.0004.160420T1500Z-160421T0000Z/
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE-
EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH-
250 AM EDT WED APR 20 2016

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR CENTRAL AND
SOUTHERN NEW HAMPSHIRE...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A RED FLAG
WARNING FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT
FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 003 NORTHERN GRAFTON...FIRE 
  WEATHER ZONE 004 NORTHERN CARROLL...FIRE WEATHER ZONE 005 
  SOUTHERN GRAFTON...FIRE WEATHER ZONE 006 SOUTHERN CARROLL... 
  FIRE WEATHER ZONE 007 SULLIVAN...FIRE WEATHER ZONE 008 
  MERRIMACK...FIRE WEATHER ZONE 009 BELKNAP...FIRE WEATHER ZONE 
  010 STRAFFORD...FIRE WEATHER ZONE 011 CHESHIRE...FIRE WEATHER 
  ZONE 012 EASTERN HILLSBOROUGH...FIRE WEATHER ZONE 013 INTERIOR 
  ROCKINGHAM AND FIRE WEATHER ZONE 015 WESTERN AND CENTRAL 
  HILLSBOROUGH.

* WINDS...NORTHWEST AROUND 10 MPH WITH GUSTS UP TO 20 MPH EARLY.

* TIMING...THIS AFTERNOON AND EVENING.

* RELATIVE HUMIDITY...AS LOW AS 18 PERCENT.

* TEMPERATURES...CLIMBING TO NEAR 60.

* LIGHTNING...NONE EXPECTED.

* IMPACTS...FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

LEGRO
3 follow-up statements
764 
WWUS81 KGYX 201446
RFWGYX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1046 AM EDT WED APR 20 2016

...HIGH FIRE DANGER IN CENTRAL AND SOUTHERN NEW HAMPSHIRE...

.LACK OF RECENT RAINFALL IS KEEPING SURFACE FUELS DRY ACROSS MOST
OF NEW HAMPSHIRE. AFTERNOON TEMPERATURES TODAY WILL WARM INTO THE
50S TO LOWER 60S...RESULTING IN RELATIVE HUMIDITY VALUES DROPPING
BELOW 20 PERCENT. ALTHOUGH WINDS WILL BE DIMINISHING THROUGH THE
AFTERNOON HOURS...WINDS NEAR 10 MPH...VERY LOW RELATIVE HUMIDITY
VALUES...AND DRY FUELS WILL CREATE CONDITIONS FOR RAPID AND
UNCONTROLLED FIRE GROWTH.

NHZ003>013-015-202300-
/O.CON.KGYX.FW.W.0004.160420T1500Z-160421T0000Z/
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE-
EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH-
1046 AM EDT WED APR 20 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR CRITICAL FIRE WEATHER CONDITIONS FOR CENTRAL AND SOUTHERN NEW
HAMPSHIRE...

* AFFECTED AREA...FIRE WEATHER ZONE 003 NORTHERN GRAFTON...FIRE 
  WEATHER ZONE 004 NORTHERN CARROLL...FIRE WEATHER ZONE 005 
  SOUTHERN GRAFTON...FIRE WEATHER ZONE 006 SOUTHERN CARROLL... 
  FIRE WEATHER ZONE 007 SULLIVAN...FIRE WEATHER ZONE 008 
  MERRIMACK...FIRE WEATHER ZONE 009 BELKNAP...FIRE WEATHER ZONE 
  010 STRAFFORD...FIRE WEATHER ZONE 011 CHESHIRE...FIRE WEATHER 
  ZONE 012 EASTERN HILLSBOROUGH...FIRE WEATHER ZONE 013 INTERIOR 
  ROCKINGHAM AND FIRE WEATHER ZONE 015 WESTERN AND CENTRAL 
  HILLSBOROUGH.

* WINDS...NORTHWEST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH.

* TIMING...THIS AFTERNOON AND EVENING.

* RELATIVE HUMIDITY...AS LOW AS 16 PERCENT.

* TEMPERATURES...IN THE MID 50S TO LOWER 60S.

* LIGHTNING...NONE EXPECTED.

* IMPACTS...FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

POHL
752 
WWUS81 KGYX 201829
RFWGYX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
229 PM EDT WED APR 20 2016

...HIGH FIRE DANGER IN CENTRAL AND SOUTHERN NEW HAMPSHIRE...

.VERY DRY AIR THAT MOVED INTO THE REGION OVERNIGHT AND THIS
MORNING CONTINUES TO PRODUCE VERY LOW RELATIVE HUMIDITY VALUES
THIS AFTERNOON. THE DRY AIR IS COMBINING WITH GUSTY WINDS TO
PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. ALTHOUGH WINDS WILL
DIMINISH THIS AFTERNOON AND EVENING...THE VERY LOW RELATIVE
HUMIDITY VALUES AND DRY FUELS WILL CREATE CONDITIONS FAVORABLE FOR
RAPID AND UNCONTROLLED FIRE GROWTH.

NHZ003>013-015-210000-
/O.CON.KGYX.FW.W.0004.000000T0000Z-160421T0000Z/
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE-
EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH-
229 PM EDT WED APR 20 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR CRITICAL FIRE WEATHER CONDITIONS FOR CENTRAL AND SOUTHERN NEW
HAMPSHIRE...

* AFFECTED AREA...FIRE WEATHER ZONE 003 NORTHERN GRAFTON...FIRE 
  WEATHER ZONE 004 NORTHERN CARROLL...FIRE WEATHER ZONE 005 
  SOUTHERN GRAFTON...FIRE WEATHER ZONE 006 SOUTHERN CARROLL... 
  FIRE WEATHER ZONE 007 SULLIVAN...FIRE WEATHER ZONE 008 
  MERRIMACK...FIRE WEATHER ZONE 009 BELKNAP...FIRE WEATHER ZONE 
  010 STRAFFORD...FIRE WEATHER ZONE 011 CHESHIRE...FIRE WEATHER 
  ZONE 012 EASTERN HILLSBOROUGH...FIRE WEATHER ZONE 013 INTERIOR 
  ROCKINGHAM AND FIRE WEATHER ZONE 015 WESTERN AND CENTRAL 
  HILLSBOROUGH.

* WINDS...NORTHWEST 5 TO 10 MPH.

* TIMING...THIS AFTERNOON AND EVENING.

* RELATIVE HUMIDITY...AS LOW AS 16 PERCENT.

* TEMPERATURES...IN THE MID 50S.

* LIGHTNING...NONE EXPECTED.

* IMPACTS...FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

POHL
680 
WWUS81 KGYX 210000
RFWGYX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
800 PM EDT WED APR 20 2016



NHZ003>013-015-210100-
/O.EXP.KGYX.FW.W.0004.000000T0000Z-160421T0000Z/
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE-
EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH-
800 PM EDT WED APR 20 2016

...RED FLAG WARNING HAS EXPIRED FOR CRITICAL FIRE WEATHER
CONDITIONS FOR CENTRAL AND SOUTHERN NEW HAMPSHIRE...

DRY CONDITIONS WILL CONTINUE TOMORROW BUT WIND SPEEDS WILL BE
LIGHTER. AS A RESULT THE DANGER OF RAPID FIRE GROWTH WILL NOT BE
QUITE AS HIGH.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this red flag warning went out at Apr 19, 8:17 PM EDT, 6 hours 33 minutes earlier.

Area forecast discussion, Apr 19, 8:17 PM EDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
817 PM EDT TUE APR 19 2016

.SYNOPSIS...
HIGH PRESSURE WILL MOVE IN FROM THE WEST TONIGHT AND WILL REMAIN
IN CONTROL OF THE WEATHER OVER NORTHERN NEW ENGLAND FOR TOMORROW
AND THURSDAY. A COLD FRONT WILL MOVE THROUGH THE REGION ON
FRIDAY... BRINGING SHOWERS AND POSSIBLY SOME ISOLATED
THUNDERSTORMS TO THE AREA. HIGH PRESSURE THE MAKES A RETURN FOR
THE WEEKEND BEFORE ANOTHER COLD FRONT MOVES THROUGH SUNDAY NIGHT
AND MONDAY... FOLLOWED BY ANOTHER DISTURBANCE ON TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
815 PM...THIS UPDATE DRIVEN BY THE END OF THE RFW IN SW NH...BUT
MADE SOME TWEAKS TO TEMPS...ESPECIALLY ALONG THE COAST WHERE
THE SWITCH TO DOWNSLOPE WINDS CAUSED TEMPS TO RISE A BIT LATE IN
THE DAY. ALSO EXPANDED THE CHC FOR SPKLS/FLURRIES IN THE N A BIT
THIS EVENING.

545 PM...LAST OF THE SHOWERS IS MOVING OFFSHORE NEAR PENOBSCOT
BAY AND FORECAST WILL REMAIN MAINLY DRY OVERNIGHT. MANY REPORTS
OF SMALL HAIL/GRAUPEL THIS AFTERNOON. COULD SEE A FEW
SPKLS/FLURRIES WITH PARTLY CLOUDY SKIES IN THE FAR N THRU ABOUT
MIDNIGHT AS WELL. OTHERWISE SKIES BECOME CLEAR FOR THE REST OF THE
CWA WITH LOWS DROPPING IN THE UPPER 20S N TO MID-UPPER 30S S.

PREVIOUSLY...WATER VAPOR IMAGERY SHOWS A SHORT WAVE NOW ROUNDING
THE BASE OF A TROUGH AND MOVING THROUGH NORTHERN NEW ENGLAND.
DRIER AIR IS MOVING IN BEHIND A SURFACE BOUNDARY. THERE IS STILL
SOME STRATUS AROUND AS WELL AS A CUMULUS FIELD ACROSS THE NORTHERN
SECTIONS OF NH AND MAINE WHERE WE RECEIVED MORE DAYTIME HEATING.

SHOWERS...ISOLATED THUNDERSTORMS...AND SMALL HAIL/GRAUPEL WILL
CONTINUE TO BE POSSIBLE MAINLY ALONG THE COAST AND THE CAPITAL
DISTRICT/CARRABASSETT VALLEY AS THE UPPER LEVEL COLD CORE MOVES
THROUGH THIS EVENING. POPS WILL DECREASE TONIGHT WITH ONLY
ISOLATED SNOW SHOWERS OVER MOUNT WASHINGTON AND ALONG THE CANADIAN
BORDER.

TEMPERATURES WERE KEPT IN CHECK TODAY BECAUSE OF CLOUD COVER
AND COLD AIR ADVECTION. MUCH DRIER AIR WILL FILTER IN TONIGHT
ALLOWING TEMPERATURES TO DROP INTO THE LOWER TO MID 20S OVER
NORTHERN SECTIONS WITH LOWER TO MID 30S ELSEWHERE. NW WINDS WILL
REMAIN GUSTY AND THIS WILL KEEP THE BOUNDARY LAYER MIXED...
KEEPING TEMPERATURES FROM DROPPING EVEN MORE.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
AS THE LARGE UPPER LOW MOVES EAST WEDNESDAY MORNING HIGH
PRESSURE WILL SHIFT INTO THE REGION. NNW WINDS WILL BE CONTINUE
TOMORROW BUT ONLY EXPECTING SUSTAINED WINDS OF 10-15 MPH WITH
GUSTS PERHAPS TO 20 MPH. MODELS SEEM TO BE HAVING TROUBLE GETTING
A HANDLE ON LOWER DEW POINTS ALOFT AS NOTED ON BUFKIT SOUNDINGS.
THE DRIER AIR SHOULD HAVE NO TROUBLE MIXING DOWN AND SO HAVE
LOWERED DEW POINTS/RH VALUES QUITE A BIT TOMORROW. THIS PUTS US AT
BORDERLINE RED FLAG WARNING CRITERIA EVEN WITH LIGHTER
WINDS. AFTER TALKING WITH STATE OFFICIALS WE HAVE OPTED TO GO WITH
A RED FLAG WATCH BASED ON VERY DRY FUELS.

SUNNY SKIES WILL HELP TEMPERATURES WARM INTO THE LOWER 50S
NORTH TO NEAR 60 SOUTH TOMORROW. RIDGING AT THE SURFACE AND ALOFT
BUILDS IN WEDNESDAY NIGHT. WE WILL BE ON THE NORTHERN PERIPHERY OF
THE SURFACE HIGH SO LIGHT WEST WINDS WILL PREVAIL. THERE MAY ALSO
BE A FEW CIRRUS CLOUDS AROUND. TEMPERATURES WILL STILL REACH THE
UPPER 20S/LOWER 30S EXCEPT IN SOUTHERN NH...ALONG THE COAST...AND
TOWARDS THE CAPITAL DISTRICT WHERE MID 30S WILL BE MORE COMMON.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL DOMINATE THE WEATHER ON THURSDAY AND INTO EARLY
FRIDAY BEFORE A COLD FRONT APPROACHES THE FORECAST AREA. SOUTHWEST
FLOW ALOFT AHEAD OF THE FRONT WILL ALLOW TEMPERATURES TO REMAIN
RATHER MILD ON FRIDAY BEFORE THE FRONT ARRIVES. PRE-FRONTAL
DYNAMICS LOOK STRONG ENOUGH TO SUPPORT SOME ISOLATED THUNDERSTORMS
ON FRIDAY. THE FRONT WILL USHER IN COOLER TEMPERATURES FOR THE
WEEKEND UNDER HIGH PRESSURE. A SECOND COLD FRONT WILL MOVE THROUGH
SUNDAY NIGHT AND EARLY MONDAY. THIS SYSTEM DOES NOT LOOK AS STRONG
AND WILL LIKELY ONLY PRODUCE SOME SCATTERED SHOWERS. AS THE UPPER
LEVEL PATTERN BECOMES MORE PROGRESSIVE A FAST MOVING SYSTEM WILL
EXIT THE GREAT LAKES REGION TUESDAY NIGHT AND MOVE ACROSS NORTHERN
NEW ENGLAND DURING THE DAY ON TUESDAY.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM...VFR CONDITIONS WITH ISOLATED MVFR CEILINGS IN SHOWERS
WHICH ARE MOVING THROUGH CURRENTLY SHOULD IMPROVE SHORTLY. GUSTY
NW WINDS WILL STAY UP SOMEWHAT OVERNIGHT BUT WILL BECOME GUSTIER
TOMORROW.

LONG TERM...VFR WEDNESDAY NIGHT THROUGH THURSDAY. MVFR/IFR FRIDAY
WITH SHOWERS. IMPROVING TO VFR SATURDAY.

&&

.MARINE...
SHORT TERM...SCA IN EFFECT BEGINNING TONIGHT THROUGH TOMORROW
MORNING PRIMARILY FOR GUSTY WINDS.

LONG TERM...SCA POSSIBLE FRIDAY NIGHT AS WINDS BEHIND EXITING
SYSTEM INCREASE.

&&

.FIRE WEATHER...
A RED FLAG WARNING IS IN EFFECT UNTIL 8 PM TONIGHT FOR SOUTHERN
NH.

A FIRE WEATHER WATCH HAS BEEN ISSUED FOR CENTRAL AND SOUTHERN NH
AND SW MAINE FOR WEDNESDAY. LITTLE RAIN HAS FALLEN IN THESE AREAS
RECENTLY. AS A RESULT SURFACE FUELS REMAIN DRY. AFTERNOON
TEMPERATURES CLIMBING TO NEAR 60 DEGREES WILL PRODUCE RELATIVE
HUMIDITIES NEAR AT OR BELOW 20 PERCENT. WHILE WINDS WILL ONLY 10
TO 20 MPH THESE COMBINED WITH THE VERY DRY CONDITIONS WILL CREATE
THE POTENTIAL FOR RAPID AND UNCONTROLLED FIRE GROWTH.

DRY CONDITIONS AND SOMEWHAT GUSTY WINDS WILL AFFECT AREAS IN MAINE
OUTSIDE OF THE COASTAL AREA. HOWEVER RH VALUES WILL BE A LITTLE
MORE ROBUST THAN IN THE WATCH AREA.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR MEZ018.
NH...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR NHZ003>013-015.
MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM EDT
     WEDNESDAY FOR ANZ150>154.

&&

SYNOPSIS...
NEAR TERM...CEMPA/HANES
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
FIRE WEATHER...
Hazardous weather outlook, Apr 19, 3:26 PM EDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
326 PM EDT TUE APR 19 2016

NHZ007-011-015-201930-
SULLIVAN-CHESHIRE-WESTERN AND CENTRAL HILLSBOROUGH-
326 PM EDT TUE APR 19 2016

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NEW HAMPSHIRE...CENTRAL NEW
HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NHZ003>006-008>010-012-013-201930-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
MERRIMACK-BELKNAP-STRAFFORD-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-
326 PM EDT TUE APR 19 2016

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NHZ001-002-201930-
NORTHERN COOS-SOUTHERN COOS-
326 PM EDT TUE APR 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ007>009-012>014-019>022-201930-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR CUMBERLAND-ANDROSCOGGIN-
KENNEBEC-INTERIOR WALDO-
326 PM EDT TUE APR 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL
MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE AND WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

RELATIVE HUMIDITY VALUES OF 20 TO 30 PERCENT WILL LEAD TO
ELEVATED FIRE WEATHER POTENTIAL TOMORROW. PEOPLE ARE URGED TO
AVOID OPEN BURNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ018-201930-
INTERIOR YORK-
326 PM EDT TUE APR 19 2016

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ023>028-NHZ014-201930-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
COASTAL ROCKINGHAM-
326 PM EDT TUE APR 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL
MAINE...SOUTHWEST MAINE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-201930-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
326 PM EDT TUE APR 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

Nearby

Red Flag Warnings in New Hampshire, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.